thumbnail

Density Cycles in an Island Population of Deer Mice, Peromyscus maniculatus (Wagner)

Oikos

By:
,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Density Cycles in an Island Population of Deer Mice, Peromyscus maniculatus (Wagner)
Series title:
Oikos
Volume
60
Year Published:
1991
Language:
English
Contributing office(s):
Western Ecological Research Center
Description:
p. 351-364
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
351
Last page:
364
Number of Pages:
14